# SDR AWXA200602102

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 33,843 hours, 13,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 0642
- Condition: Failed
- Location: Emergency Lights
- Part time: 51,892 hours, 22,863 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - CABIN PASSENGER LEFT EMERGENCY EXIT EPSU INOPERATIVE.  MX REMOVED AND REPLACED CABIN PASSENGER AFT EMERGENCY EXIT EPSU PER AMM 33-51-38.  OPS CHECK WAS GOOD.
